# SDR QMLA2010110210073

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N351LN
- Make and model: Snias AS350B2
- Aircraft serial: 3696
- Aircraft time: 3,528 hours, 10,781 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,832 hours, 9,938 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Arced
- Location: Display
- Part time: 3,828 hours, 10,781 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PILOT OBSERVED A SPARK FROM AFT AND BELOW THE COLLECTIVE ON TAKEOFF FROM BASE.  THE SPARK WAS IMMEDIATELY FOLLOWED BY AN ELECTRICAL ODOR.  THE OUTERLINK SYS (ELECTRONIC FLIGHT TRACKING) CIRCUIT BREAKER POPPED AT THIS SAME TIME.  THE PILOT IMMEDIATELY RETURNED TO THE BASE AND NOTIFIED MX.  THE MECHANIC FOUND THAT THE WIRING CONNECTOR TO THE OUTERLINK REAR DISPLAY UNIT WAS PULLED OUT OF THE DISPLAY UNIT AND THE PINS TO THE UNIT HAD CONTACTED THE METAL CONNECTOR THAT WAS STILL ATTACHED TO THE DISPLAY UNIT.  THE MECHANIC R & R THE CONNECTOR AND PINS.  THE SYS WAS RETURNED TO SERVICE.
